# SDR R61A201410231135

- Difficulty date: October 23, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 16,768 hours, 13,207 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Part number: 17068172001
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, THE AFT SERVICE DOOR FWD THREE DOOR STOPS ARE CORRODED.  MAINTENANCE R & R AFT SERVICE DOOR FWD 3 DOOR STOPS IAW AMM 52-42-23.
